# SDR DL757990627

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 182N40022
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE FRONT SPAR WEB AND LOWER SKIN OF THE RT HORIZONTAL STABILIZER WERE FOUND GOUGED AND DENTED FROM A BUCKING BAR LEFT INSIDE THE STAB BOX DURING ASSEMBLY.  THE DAMAGED AREA OF SPAR WEB WAS CUT OUT AND A NEW SECTION SPLICED IN WITH ALUMINUM SPLICE STRAPS.  THE DAMAGED AREA OF SKIN WAS CUT OUT AND REPAIRED WITH AN ALUMINUM DOUBLER.  THE REPAIRS WERE    ACCOMPLISHED PER ER/A 366841-14, REV A.
